# SDR CALA0700383

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545783502
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 1 VHF ANTENNA MOUNT CHANNEL ON BOTH ENDS AT STA 500-500A, S29R TO 29L. THE ANTENNA CHANNEL WAS REPLACED IAW SRM 51-40-02.
